# SDR AWXA0000442

- Difficulty date: July 2, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202
- Part serial: 00178
- Condition: Deployed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR OPENED AT GATE, WHILE SLIDE WAS ARMED.     REPLACED SLIDE.
